10 Jun 2013
IF your Cardiologist has prescribed Neurontin, then I would think it's perfectly fine. Just make certain that each of your doctors have all of your information, if one of them is unaware that you had a heart attack then certain prescriptions could be in error.
Best wishes to you,
10 Jun 2013
1.I was given gabapentin/neurotin 2 years back and now taking Pre gablin ,better molecule than gaba pentene.It is safe after heart attack and the dosage needs to be adjusted.
2.If you are taking for Nerve pain, then better to take up physiotherapy , massage and regular exercise.
3.Yoga , meditation , Breathing exercises along with lower dosages of cardiac medicine have helped me to improve ejection factor for heart from 30 % to 55% now at 59.
4. Ensure strict Diet control and reduction in sugar and salt by 50 %.
5.You should also target to reduce dosage of Neurotin by 50 % in 2 years.
6.Regular massage with medicated oils is of great help.
7. I am trying to achieve Synergy between indian system of medicine and Modern medicine , which I believe has helped me and many in India to recover from heart attack . Good Luck-
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
recently had heart attack and am an occasional marijuana user and want to know if my use has contributed to my recent attack. can my use weaken or ...
1 answer • 18 Nov 2009
My age is 57 years, heavy smocker (40-50 cigarettes daily), Since 2002, I haven't any stock or heart attack, Drugs I use on daily basis are: * ...
2 answers • 21 Nov 2009
that it can cause heart attack or cause complications with a stint implant. has anyone taken it under these conditions and if so what should I ...
1 answer • 22 Jul 2011
i like to know about someone who had their first heart attack. and also what to expect with recovering from it. this is my first heart attack and i ...
1 answer • 11 Oct 2012